Publications with I. Juhász

All publications by István Juhász and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:231 Juhász, I., & Shelah, S. (1986). How large can a hereditarily separable or hereditarily Lindelöf space be? Israel J. Math., 53(3), 355–364. DOI: 10.1007/BF02786567 MR: 852486
Sh:249 Hajnal, A., Juhász, I., & Shelah, S. (1986). Splitting strongly almost disjoint families. Trans. Amer. Math. Soc., 295(1), 369–387. DOI: 10.2307/2000161 MR: 831204
Sh:320 Juhász, I., Shelah, S., & Soukup, L. (1988). More on countably compact, locally countable spaces. Israel J. Math., 62(3), 302–310. DOI: 10.1007/BF02783299 MR: 955134
Sh:341 Juhász, I., & Shelah, S. (1989). \pi (X)=\delta(X) for compact X. Topology Appl., 32(3), 289–294. NB: Proof in local case is a mistake DOI: 10.1016/0166-8641(89)90035-7 MR: 1007107
Sh:364 Juhász, I., & Shelah, S. (1992). On partitioning the triples of a topological space. Topology Appl., 44(1-3), 203–208. DOI: 10.1016/0166-8641(92)90095-H MR: 1173259
Sh:612 Juhász, I., & Shelah, S. (1998). On the cardinality and weight spectra of compact spaces. II. Fund. Math., 155(1), 91–94. arXiv: math/9703220 MR: 1487990
Sh:697 Hajnal, A., Juhász, I., & Shelah, S. (2000). Strongly almost disjoint families, revisited. Fund. Math., 163(1), 13–23. arXiv: math/9812114 MR: 1750332
Sh:714 Juhász, I., Shelah, S., Soukup, L., & Szentmiklóssy, Z. (2003). A tall space with a small bottom. Proc. Amer. Math. Soc., 131(6), 1907–1916. arXiv: math/0104198 DOI: 10.1090/S0002-9939-03-06662-0 MR: 1955280
Sh:765 Juhász, I., Shelah, S., Soukup, L., & Szentmiklóssy, Z. (2004). Cardinal sequences and Cohen real extensions. Fund. Math., 181(1), 75–88. arXiv: math/0404322 DOI: 10.4064/fm181-1-3 MR: 2071695
Sh:795 Juhász, I., & Shelah, S. (2003). Generic left-separated spaces and calibers. Topology Appl., 132(2), 103–108. arXiv: math/0212027 DOI: 10.1016/S0166-8641(02)00367-X MR: 1991801
Sh:899 Juhász, I., & Shelah, S. (2008). Hereditarily Lindelöf spaces of singular density. Studia Sci. Math. Hungar., 45(4), 557–562. arXiv: math/0702295 DOI: 10.1556/SScMath.2007.1037 MR: 2641451
Sh:901 Juhász, I., Shelah, S., & Soukup, L. (2009). Resolvability vs. almost resolvability. Topology Appl., 156(11), 1966–1969. arXiv: math/0702296 DOI: 10.1016/j.topol.2009.03.019 MR: 2536179
Sh:1025 Juhász, I., & Shelah, S. (2015). Strong colorings yield \kappa-bounded spaces with discretely untouchable points. Proc. Amer. Math. Soc., 143(5), 2241–2247. arXiv: 1307.1989 DOI: 10.1090/S0002-9939-2014-12394-X MR: 3314130